| Model Number |
VELA |
| Medical Device Problem Code |
Failure to Recalibrate (1517)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification:(b)(4).H3: 81 other - the customer reported that they will not return the defective pcb (printed circuit board) for evaluation.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device will not be returned.
Event or Problem Description
It was reported to vyaire medical that the airway pressure did not increase during a maintenance work.There was no patient involvement.